MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/3.0MM CRUCIFORM SCRWDRVR BLADE WITH HEX COUPLING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/3.0MM CRUCIFORM SCRWDRVR BLADE WITH HEX COUPLING; SCREWDRIVERS
Model Number 313.939
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in canada as follows: it was reported that on (b)(6) 2020 during a sternal closure case, the cruciform screwdriver blade tip broke on one blade during use and the second blade was bent.There was no patient consequence.Fragments were generated and easily removed.There was no surgical delay.The procedure was successfully completed.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity# unknown).This complaint involves 2 devices.This report is for 1 2.4/3.0mm cruciform scrwdrvr blade with hex coupling.This is report 1 of 1 for (b)(4).

Brand Name
2.4/3.0MM CRUCIFORM SCRWDRVR BLADE WITH HEX COUPLING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10241862
Report Number2939274-2020-03149
Device Sequence Number2432575
Product Code HXX
UDI-Device Identifier10887587037127
UDI-Public(01)10887587037127
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.939
Device Catalogue Number313.939
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1